# SDR IPXA2018110535662

- Difficulty date: October 15, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 64,120 hours, 16,331 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Part number: 221051357
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LT THRUST REVERSER COWL AT 12 O'CLOCK POS.,  THE FRAME WAS CRACKED.  REMOVED AND REPLACED THE NR 2 ENG LT THRUST REVERSER FRAME IAW SRM 54-05-41.
